# SDR QXEA2011012100063

- Difficulty date: January 17, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 9,411 hours, 10,229 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES INEFFECTIVE DURING THE LANDING ROLL.  PERFORMED FUNCTIONAL TEST OF MAIN GEAR BRAKING SYS IAW AMM TASK 32-42-00-720-801, OPS TEST GOOD.  PERFORMED FUNCTIONAL TEST OF ANTI-SKID SYS IAW AMM TASK 32-46-00-720-802, OPS TEST GOOD. TAXIED ACFT AT VARIOUS SPEEDS, BRAKES PERFORMED NORMAL WITH ANTI-SKID SWITCH ON AND OFF. CHECKED CDS FOR FAULT CODES, NO HISTORIC OR CURRENT FAULTS IN ANTI-SKID SYS.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.  NO PARTS REPLACED.
